# SDR WRLADRC0131

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: MG94145
- Condition: Corroded
- Location: Bs 735-979
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN BS 735 TO 979 FLOOR PANELS FOUND DETERIORATED FOR NR 241KF, NR 243AF, NR 245AF, NR 243BF, NR 245BF, NR 245CF, NR 242HF AND NR 224AF.  FLOOR PANELS FABRICATED AS EPR DWG ADA 7179, 8382 AND 8384.  (M)
